# SDR CA130613005

- Difficulty date: June 7, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Urocop EC 135 P2
- Aircraft time: 825 hours
- Engine: Pwa PW206B2
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Sleeve
- Part number: L651M1008218
- Condition: Loose
- Location: T/R Drive
- Part time: 169 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RUBBER SLEEVE BECAME LOOSE ON THE SHAFT.
